MathSciNet Relay Station
MathSciNet bibliographic data
MR1698423 (2000f:11085) 11H71 (94B05)
Dougherty, Steven T.; Harada, Masaaki; Solé, Patrick Self-dual codes over rings and the Chinese remainder theorem. Hokkaido Math. J. 28 (1999), no. 2, 253–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement